Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

The Langlands-Kottwitz method and deformation spaces of $ p$-divisible groups


Author: Peter Scholze
Journal: J. Amer. Math. Soc. 26 (2013), 227-259
MSC (2010): Primary 11G18, 14G22, 14L05; Secondary 14G35, 14B12
Published electronically: August 16, 2012
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We extend the results of Kottwitz on points of Shimura varieties over finite fields to cases of bad reduction. The ``test function'' whose twisted orbital integrals appear in the final expression is defined geometrically using deformation spaces of $ p$-divisible groups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (2010): 11G18, 14G22, 14L05, 14G35, 14B12

Retrieve articles in all journals with MSC (2010): 11G18, 14G22, 14L05, 14G35, 14B12


Additional Information

Peter Scholze
Affiliation: Mathematisches Institut der Universität Bonn, Endenicher Allee 60, 53115 Bonn, Germany
Email: scholze@math.uni-bonn.de

DOI: http://dx.doi.org/10.1090/S0894-0347-2012-00753-X
PII: S 0894-0347(2012)00753-X
Received by editor(s): November 9, 2011
Received by editor(s) in revised form: July 23, 2012
Published electronically: August 16, 2012
Additional Notes: This paper was written while the author was a Clay Research Fellow.
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.